# SDR CALA2024120301392

- Difficulty date: November 30, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N29968
- Make and model: Boeing 787-9
- Aircraft serial: 60141
- Aircraft time: 36,395 hours, 3,583 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Mechanism
- Part number: P683A000104
- Part serial: AAAB001P683
- Condition: Faulted
- Location: Slat Sys
- Part time: 5 hours, 2 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SLATS DRIVE CAUTION PRIMARY AND SECONDARY SLAT DRIVES HAVE FAILED TO OPERATE, OR HAV E BEEN SHUT DOWN BECAUSE OF AN ASYMMETRY, SKEW/LOSS, DISAGREE, OR UNCOMMANDED MOTION. FIM TASK REF27-80-F1-70A-421A-A CMC MSG2722321 FLIGHT STATUS A INTERMITTENCE CODE INITIAL CLIMB NARRATIVE:27 FCM OPS(CENTER)SLAT SKEW SENSOR 5 FAILED,MAINT MSG, 27-22321. PERFORMED FIM TASK 27-80-F1-31A-421A, ASSOCIATED SLAT SCEW MSG 27-22421 AND 27-22321 NOT ACTIVE. WHILE ATTEMPTING TO RAISE FLAPS GROUND FLAP INHIBIT STATUS AND MAINTENCE MSG 27-23003 BECAME ACTIVE.WHEN FLAPS ARE AT 20-25 DEGREES THE FLAP INHIBIT MSG IS INACTIVE. FLAPS AT 0-18 AND 30 DEGREES THE INHIBIT MSG REMAINS ACTIVE. PERFORMED FIM TASK 27-50-F1-H4A-421A AND 27-50-F1-F8A-421A, FLAP INHIBIT FAULT CONDITION REMAIN ACTIVE T/S PER FIM DMC-B787-A-27-80-F1-29A-421A-A,FOUND CONNECTOR DM3011105P05 LOOSE,RESECURED CONNECTOR. STILL NEEDS M2789051 SLAT SKEW SENSOR 5 REPLACED, SUSPECT PART PREVIOUSLY INSTALLED IS BAD FROM STOCK.ONCE AVIONCS HAS COMPLETED ALL WORK, MUST ACCOMPLISH LP3062827 TO VERIFY SKEW LANYARD IS PROPERLY ADJUSTED AND TESTED SINCE #5 SLAT WAS PREVIOUSLY REPLACED. REPLACED OUTBOARD LEADING EDGE SLAT SKEW DETECTION MECHANISM REF AMM ADJUSTED #5 SLAT SKEW SENSOR AS NECESSARY PER AMM ASSY OFF 78-2781-9-9020 9001 ON 78-2781-9-9020 8001 PERFORMED LEFT WING OUTBOARD LE SLAT SKEW LANYARD FUNCTIONAL TEST PER AMM,ALL INDICATIONS AND MESSAGES TEST GOOD.
